# SDR DL76G030355

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 13,676 hours, 2,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 955877
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE F/A INFORMED OF A SMOKE ODOR AT AFT RT GALLEY COFFEEMAKER AREA.   REMOVED NR 1 AND NR 2 COFFEEMAKER AND FOUND WIRES OK. NOTICE AN ODOR AT NR 2 COFFEE MAKER.  REPLACED NR 1 AND 2 COFFEEMAKERS IN AFT RT GALLEY. OPS OK.
